Keywords (1)

Academic
Publications
T-norms in subtractive clustering and backpropagation

T-norms in subtractive clustering and backpropagation,10.1002/int.20423,International Journal of Intelligent Systems,Andrea Mesiarová-Zemánková,Khursh

T-norms in subtractive clustering and backpropagation  
BibTex | RIS | RefWorks Download
Journal: International Journal of Intelligent Systems - IJIS , vol. 25, no. 9, pp. 909-924, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.